# SDR COMA0110041

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 22,757 hours, 23,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 335
- Condition: Discharged
- Location: Cabin
- Part time: 21,382 hours, 21,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, ROWS 7 TO 10 ARE INOPERABLE.  REPLACED THE EMERGENCY BATTERY.
